# SDR CAL951068

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Case Cracked
- Location: Nr 3 Engine
- Part time: 10,965 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 0005 - IAH - THE HYDRAULIC SYSTEM 3 ELEVATOR OFF LIGHT ILLUMINATED AND THE NR 3 HYDRAULIC QUANTITY AND PRESSURE DECREASED TO ZERO IN FLIGHT.  THE EMERGENCY CHECKLIST WAS COMPLIED WITH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 ENGINE RIGHT HYDRAULIC PUMP CASE CRACKED.  BOTH NR 3 ENGINE RIGHT AND LEFT HYDRAULIC PUMPS WERE REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED.  THE HYDRAULIC CONTROLS WERE OPERATED WHILE ENGINE WAS RUNNING WITH NO LEAKS OR OTHER DISCREPANCIES NOTED.  (M)
